Open Access
Translator Disclaimer
July 2012 On Kaufhold’s Whittaker functions
Shinji Niwa
Proc. Japan Acad. Ser. A Math. Sci. 88(7): 103-108 (July 2012). DOI: 10.3792/pjaa.88.103

Abstract

In this paper we give an integral representation for a Whittaker function of an non holomorphic Eisenstein series which is a non holomorphic Sigel modular form of degree 2. Our integral representation is very useful to the theory of the theta lifting of automorphic forms.

Citation

Download Citation

Shinji Niwa. "On Kaufhold’s Whittaker functions." Proc. Japan Acad. Ser. A Math. Sci. 88 (7) 103 - 108, July 2012. https://doi.org/10.3792/pjaa.88.103

Information

Published: July 2012
First available in Project Euclid: 6 July 2012

zbMATH: 1276.11060
MathSciNet: MR2946857
Digital Object Identifier: 10.3792/pjaa.88.103

Subjects:
Primary: 11F27 , 11F37 , 11F46

Keywords: generalized Whittaker functions , Siegel modular , theta correspondence

Rights: Copyright © 2012 The Japan Academy

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.88 • No. 7 • July 2012
Back to Top